American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B83) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Daniel Berend and Shahar Golan. Littlewood polynomials with high order zeros. Math. Comp. 75 (2006) 1541-1552. MR 2219044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Peter Borwein, Stephen Choi and Frank Chu. An old conjecture of Erdos--Turán on additive bases. Math. Comp. 75 (2006) 475-484. MR 2176410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Christophe Doche. Even moments of generalized Rudin--Shapiro polynomials. Math. Comp. 74 (2005) 1923-1935. MR 2164103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A primitive trinomial of degree 6972593. Math. Comp. 74 (2005) 1001-1002. MR 2114660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] P. B. Borwein and R. A. Ferguson. A complete description of Golay pairs for lengths up to 100. Math. Comp. 73 (2004) 967-985. MR 2031419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Hugh L. Montgomery and Ulrike M. A. Vorhauer. Greedy sums of distinct squares. Math. Comp. 73 (2004) 493-513. MR 2034134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A fast algorithm for testing reducibility of trinomials mod~2 and some new primitive trinomials of degree 3021377. Math. Comp. 72 (2003) 1443-1452. MR 1972745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] David Applegate and Jeffrey C. Lagarias. Lower bounds for the total stopping time of $3x + 1$ iterates. Math. Comp. 72 (2003) 1035-1049. MR 1954983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David A. Clark and Norman C. Jarvis. Dense admissible sequences. Math. Comp. 70 (2001) 1713-1718. MR 1836929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Borwein and Michael Mossinghoff. Rudin-Shapiro-like polynomials in $L_{4}$. Math. Comp. 69 (2000) 1157-1166. MR 1709147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. P. Brent, R. E. Crandall, K. Dilcher and C. Van Halewyn. Three new factors of Fermat numbers. Math. Comp. 69 (2000) 1297-1304. MR 1697645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Miodrag Zivkovic. The number of primes is finite. Math. Comp. 68 (1999) 403-409. MR 1484905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard P. Brent. Factorization of the tenth Fermat number. Math. Comp. 68 (1999) 429-451. MR 1489968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Brienne E. Brown and Daniel M. Gordon. On sequences without geometric progressions. Math. Comp. 65 (1996) 1749--1754. MR 1361804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Borwein and Tamás Erdélyi. The integer Chebyshev problem. Math. Comp. 65 (1996) 661-681. MR 1333305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Applegate and Jeffrey C. Lagarias. Density bounds for the $3x+1$ problem. I. Tree-search method . Math. Comp. 64 (1995) 411-426. MR 1270612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David Applegate and Jeffrey C. Lagarias. Density bounds for the $3x+1$ problem. II. Krasikov inequalities . Math. Comp. 64 (1995) 427-438. MR 1270613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Zachary Franco and Carl Pomerance. On a conjecture of Crandall concerning the $qx+1$ problem . Math. Comp. 64 (1995) 1333-1336. MR 1297468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Walter Aiello and M. V. Subbarao. A conjecture in addition chains related to Scholz's conjecture . Math. Comp. 61 (1993) 17--23, S1--S6. MR 1189515.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Donald E. Knuth. Johann Faulhaber and sums of powers . Math. Comp. 61 (1993) 277-294. MR 1197512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jukka Pihko. On the minimal elements for the sequence of all powers in the Lemoine-K\'atai algorithm . Math. Comp. 60 (1993) 425-430. MR 1155575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. G. E. Pinch. Squares in quadratic progression . Math. Comp. 60 (1993) 841-845. MR 1181330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Zhen Xiang Zhang. On a problem of Erd\H os concerning primitive sequences . Math. Comp. 60 (1993) 827-834. MR 1181335.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] David Moews and Paul C. Moews. A search for aliquot cycles below $10\sp {10}$ . Math. Comp. 57 (1991) 849-855. MR 1094955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Duncan A. Buell. Integer squares with constant second difference . Math. Comp. 49 (1987) 635-644. MR 906196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Nicholas Buck, Lones Smith, Blair K. Spearman and Kenneth S. Williams. The cyclotomic numbers of order fifteen . Math. Comp. 48 (1987) 67-83. MR 866099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1